UPM Institutional Repository

New extension of Burr type X distribution properties with application


Abdullah Khaleel, Mundher and Ibrahim, Noor Akma and Shitan, Mahendran and Merovci, Faton (2018) New extension of Burr type X distribution properties with application. Journal of King Saud University - Science, 30 (4). 450 - 457. ISSN 1018-3647; ESSN: 2213-686X


We introduce a new distribution named Exponentiated Generalized Burr type X (EGBX) distribution with four parameters. This new model can be expressed as a mixture of Burr type X (BX) distribution with different parameters. Several sub models are investigated and also some important structure properties of new model are derived including the quantile function, limit behavior, the rth moment, the moment-generating function, Rényi entropy, and order statistics. We estimate the parameters using the maximum likelihood estimation. Finally, simulation study is carried at under varying sample size to assess the performance of this model, the flexibility of EGBX distribution is illustrated by using real data set.

Download File

[img] Text
New extension of Burr type X distribution properties with application.pdf
Restricted to Repository staff only

Download (578kB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1016/j.jksus.2017.05.007
Publisher: Elsevier
Keywords: Burr type X; Exponentiated generalized; Quantile function; Moment; Estimation
Depositing User: Mr. Sazali Mohamad
Date Deposited: 28 Nov 2019 04:58
Last Modified: 28 Nov 2019 04:58
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=/10.1016/j.jksus.2017.05.007
URI: http://psasir.upm.edu.my/id/eprint/75072
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item